# SDR CALA2025122312350

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 82,029 hours, 34,085 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Receptacle
- Part number: A3NBMP20002L3150
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMP AFT WALL DAMAGED BELOW LT AND RT LATCH PIN RECEPTACLE .  REMOVED AND REPLACED APU COMP. AFT WALL LT & RT LATCH RECEPTACLES IAW SRM 51-42-11-001.
